# SDR GLBA2012090500046

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 34,226 hours, 41,561 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND FOUR CRACKS IN THE HORIZONTAL STAB FWD WEB AT HSS 00.00 PROTRUDING FROM GROMMET HOLE, ONE INCH IN LENGTH.   REPAIRED IAW EO 12-1900-55-027.  MAJOR REPAIR.
